Previous |  Up |  Next


Title: Riemann problem solutions that are stable to perturbation (English)
Author: Schecter, Stephen
Language: English
Journal: Equadiff 8
Volume: Czech - Slovak Conference on Differential Equations and Their Applications. Bratislava, August 24-28, 1993
Issue: 1993
Pages: 187-198
Category: math
MSC: 35B20
MSC: 35B32
MSC: 35L65
MSC: 35L67
idZBL: Zbl 0811.35081
idMR: MR1298470
Date available: 2009-02-11T16:47:43Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_08-1993-1_21.pdf 949.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo